# SDR REXA2016101602004

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,975 hours, 14,317 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER T/O AT APPROXIMATELY 500 FT AGL.  PERFORMED OPS TEST OF NOSE WHEEL STEERING IAW AMM 32-51-00.  OPS CHK GOOD, OK FOR SERVICE
